MathSciNet Relay Station
MathSciNet bibliographic data
MR2176676 35Q72 (35B30 35B40 49K10 74B20 74H20 74K10)
Zhou, Yong Local well-posedness and blow-up criteria of solutions for a rod equation. Math. Nachr. 278 (2005), no. 14, 1726–1739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement